# SDR ASAA2018052213717

- Difficulty date: May 13, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1496377
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION HAD AREAS OF CORROSION FROM BS 727 TO 727F+12,  LBL 21.  ACFT GROUNDED.  REMOVED THE CORROSION AND WAS FOUND TO BE OUT OF LIMITS.   REPAIRED THE SUPPORT IAW SRM 53-00-53-2R.
